RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2011, том 7, 067, 26 страниц (Mi sigma625)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

$1+1$ Gaudin Model

Andrei V. Zotov

Institute of Theoretical and Experimental Physics, Moscow, Russia

Аннотация: We study $1+1$ field-generalizations of the rational and elliptic Gaudin models. For $sl(N)$ case we introduce equations of motion and L-A pair with spectral parameter on the Riemann sphere and elliptic curve. In $sl(2)$ case we study the equations in detail and find the corresponding Hamiltonian densities. The $n$-site model describes $n$ interacting Landau–Lifshitz models of magnets. The interaction depends on position of the sites (marked points on the curve). We also analyze the $2$-site case in its own right and describe its relation to the principal chiral model. We emphasize that $1+1$ version impose a restriction on a choice of flows on the level of the corresponding $0+1$ classical mechanics.

Ключевые слова: integrable systems; field theory; Gaudin models

DOI: https://doi.org/10.3842/SIGMA.2011.067

Полный текст: PDF файл (521 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2011/067/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1012.1072
Тип публикации: Статья
MSC: 14H70; 33E05; 37K20; 37K10
Поступила: 29 января 2011 г.; в окончательном варианте 3 июля 2011 г.; опубликована 13 июля 2011 г.
Язык публикации: английский

Образец цитирования: Andrei V. Zotov, “$1+1$ Gaudin Model”, SIGMA, 7 (2011), 067, 26 pp.

Цитирование в формате AMSBIB
\RBibitem{Zot11}
\by Andrei V.~Zotov
\paper $1+1$ Gaudin Model
\jour SIGMA
\yr 2011
\vol 7
\papernumber 067
\totalpages 26
\mathnet{http://mi.mathnet.ru/sigma625}
\crossref{https://doi.org/10.3842/SIGMA.2011.067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2861209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292747400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855209933}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma625
  • http://mi.mathnet.ru/rus/sigma/v7/p67

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095, 37 pp.  mathnet  crossref  mathscinet
    2. Levin A. Olshanetsky M. Smirnov A. Zotov A., “Characteristic Classes and Hitchin Systems. General Construction”, Commun. Math. Phys., 316:1 (2012), 1–44  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Levin A. Olshanetsky M. Smirnov A. Zotov A., “Characteristic Classes of Sl(N, C)-Bundles and Quantum Dynamical Elliptic R-Matrices”, J. Phys. A-Math. Theor., 46:3 (2013), 035201  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. А. В. Зотов, А. В. Смирнов, “Модификации расслоений, эллиптические интегрируемые системы и связанные задачи”, ТМФ, 177:1 (2013), 3–67  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, Theoret. and Math. Phys., 177:1 (2013), 1281–1338  crossref  isi  elib
    5. Marshakov A., “Tau-Functions for Quiver Gauge Theories”, J. High Energy Phys., 2013, no. 7, 068  crossref  mathscinet  zmath  isi  elib  scopus
    6. Mironov, A., Morozov, A., Runov, B., Zenkevich, Y., Zotov, A., “Spectral dualities in XXZ spin chains and five dimensional gauge theories”, Journal of High Energy Physics, 2013:12 (2013)  crossref  mathscinet  scopus
    7. А. М. Левин, М. А. Ольшанецкий, А. В. Зотов, “Классификация изомонодромных задач на эллиптических кривых”, УМН, 69:1(415) (2014), 39–124  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Classification of isomonodromy problems on elliptic curves”, Russian Math. Surveys, 69:1 (2014), 35–118  crossref  isi  elib
    8. Levin A., Olshanetsky M., Zotov A., “Classical Integrable Systems and Soliton Equations Related To Eleven-Vertex R-Matrix”, Nucl. Phys. B, 887 (2014), 400–422  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:282
    Полный текст:35
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019